| Model Number |
1845020 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Vibration (1674); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the indigo attachment had several parts loose, springs were loose and it rattles.The device was noisy and wobbling.There was no patient involved.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis concluded that the reported fault was confirmed and the attachment had broken bearings due to which the device could not be tested.H6: codes of fdm b21, fdr c21 and fdc d16 are no longer applicable.Additional code of img g04130 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.